# SDR SWAA981192

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND EXTERIOR EMERGENCY EXIT LIGHT AFT OF FWD ENTRY DOOR HAS LOOSE LENS.  REMOVED AND REPLACED LENS RETAINER ASSY PER BOEING MM.
